# SDR DL73K000220

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Component: 5374AD
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, NOTICED ELECTRICAL FUMES.  FUMES SEEMED TO BE COMING FROM CB PANEL BEHIND F/O SEAT.  ALSO, NOTICED BT LEAD.  FLIGHT ATTENDANT FOUND R1 GALLEY COFFEEMAKER OVERHEATING.  REPLACED SAME, PERFORMED OPS AND CHECK ALL OK.  INSPECTED ALL CB PANELS AND OVERHEAD AREA, ALL CHECK OK.
